# SDR SIMA20210418003

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 41,831 hours, 36,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FA EMERGENCY FLASHLIGHT HOLDER CA FLASH LIGHT HOLDER CLAMP BROKEN MEL 2532 - AUTH# 04-141M-C REF LOGPAGE 4689409 ITEM 1-C/A-RAR CA FLIGHT DECK ATTENDANT EMERGENCY FLASHLIGH ASSY IAW EMB AMM 33-50-16. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. MEL ITEM RESTORED.
